# SDR SWI2024F01131

- Difficulty date: September 24, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 41,239 hours, 40,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL ANGLE AT BOTTOM OF PASSENGER DOOR CUTOUT HAS MULTIPLE SPOTS OF CORROSION AND MISSING PAINT IN BETWEEN FS310.00 AND FS349.00 (MARKED WITH TAPE) (FILED CLOSED)REMOVED AND REPLACED PASSENGER DOOR SILL ANGLE AT BOTTOM OF PASSENGER DOOR CUTOUT BETWEEN FS310.00 AND FS349.00 WITH REFERENCE TO SRM 51-42-06 AND SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.
